# SDR SWAA2025092304681

- Difficulty date: August 14, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROED SUPPORT ANGLE, BS 767 - 787, S25R IN CARGO BAY.  REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, ITEM 9, DWG 146A0081, SHEET 37, REV -, AND DWG: 146A8123, SHEET 16, REV -.
